is it bad if i took 2 100 milligrams of metformin and i am NOT diabetic?my husband accidentally gave me two of my mother's instead of ibuprofen.they look the same to him and it was dark... I am 46 year old female
Just be sure that you eat something to keep your blood sugar from crashing. Something with carbs and a protein like a peanut butter sandwich or turkey breast sandwich. If you find yourself feeling shaky, jittery, nauseated, with headache, clammy sweaty then your blood sugar has dropped and you need to eat again. I eating doesnt make you feel better, you may need to go to ER or Urgent Care. Keep some supply of sugar with you today. Hard candies or in a pinch, a spoon or two of sugar in some juice will work. Likely you will be fine. It is very important when getting a drug to take that one turns on the light, puts on glasses if necessary and carefully reads a label before using a medication. Medication errors like this are a big reason people end up in the ER each year! Some drugs can be life threatening given to the wrong person. It only takes a minute to properly read the label EVERY time, no matter if you think you are sure you have the right thing!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Feb 2012 • 1 answer
Updated 12 Sep 2013 • 3 answers
Updated 24 Sep 2014 • 1 answer
Updated 2 Oct 2014 • 1 answer
My father has been taking Metformin for 12 years since he became a type2 diabetic. The day after his
Updated 20 Nov 2015 • 2 answers